Levy - Steinitz Theorem in Infinite Dimension

From NZJM

Jump to: navigation, search

New Zealand Journal of Mathematics

Vol. 38, (2008), Pages 63-73


M. A. Sofi

Department of Mathematics

University of Kashmir

Srinagar - 190 006

INDIA

mailto:aminsofi@rediffmail.com






Abstract The Levy-Steinitz theorem, which is a higher dimensional analogue of the classical Riemann Rearrangement theorem has been proved in a setting which includes all the known cases of its validity, both in finite as well as in infinite dimension.

Keywords

Classification (MSC2000) 46A11

Full text

Full paper

Personal tools